# SDR HYIA20240319001

- Difficulty date: March 14, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Tecnam P2012
- Aircraft serial: 022
- Aircraft time: 2,008 hours, 1,996 cycles
- Engine: Lyc TEO540C1A
- Engine time: 2,062 hours, 2,144 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 16A3020001
- Part serial: 41198567048
- Condition: Failed
- Location: Nr 3
- Part time: 1,073 hours, 1,058 cycles
- Component: Engine, Lyc, TEO540C1A
- Component part number: ENPL10916
- Stage of operation: UK
- How discovered: O
- Nature of condition: Z, E
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ROUGH ENGINE AND SMOKE COMING FROM THE EXHAUST. MAINTENANCE INSPECTED AND FOUND CYLINDER #3 EXHAUST ROCKER ARM PIN RETAINING COVER HAD FALLEN OFF AND PIN HAD MIGRATED OUT, CAUSING ROCKER ARM TO BECOME DISLODGED AND PUSH ROD TO CONTACT ROCKER COVER. METAL CONTAMINATION WAS FOUND IN THE WASTEGATE SOLENOID SCREEN. THE ENGINE IS BEING REPLACED DUE TO METAL CONTAMINATION.
